跳到主要內容

臺灣博碩士論文加值系統

(3.236.50.201) 您好!臺灣時間:2021/08/05 20:49
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果 :::

詳目顯示

我願授權國圖
: 
twitterline
研究生:楊其儒
研究生(外文):Chi-Ru Yang
論文名稱:有界對稱域的多解及其穩定性
論文名稱(外文):Multiple solutions and its stability in a bounded symmetry domain
指導教授:王懷權
指導教授(外文):Hwai-Chiuan Wang
學位類別:碩士
校院名稱:國立清華大學
系所名稱:數學系
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:2004
畢業學年度:92
語文別:英文
論文頁數:28
中文關鍵詞:半線性橢圓方程穩定性有界對稱域
外文關鍵詞:semilinear elliptic equationstabilitybounded symmetry domain
相關次數:
  • 被引用被引用:0
  • 點閱點閱:142
  • 評分評分:
  • 下載下載:0
  • 收藏至我的研究室書目清單書目收藏:0
在這篇論文裡,我們證明出半線性橢圓方程在有界對稱域上
,某些條件下有三個正解的存在。其中一個是對稱的,另兩個是非對稱的,而它們都是不穩定的。
In this article, we prove that there are three positive solutions of a semilinear elliptic equation in a bounded symmetric domain Dt for large t > 0 in which one is axially symmetric and the other two are nonaxially symmetric. Moreover, we prove that these three solutions are unstable.
1.A. Bahri and L. P. Lions, On the existence of positive solutions of semilinear elliptic equations in unbounded domains, Ann. I. H. P. Analyse non lineaire 14(1997), 365-413.
2.Brézis, H., Analyse Fonctionnelle, Theorie et Applications, Masson, Paris, 1983.
CCW : K. C. Chen, K. J. Chen, and H. C. Wang, Symmetry of positive solutions of semilinear elliptic equations on infinite strip domains, J. Differential Equations, 148(1998), 1-8.
3.K. J. Chen, C. S. Lee and H. C. Wang, Semilinear elliptic problems in interior and exterior flask domains, Commun. Appl. Nonlinear Anal., 5(1998), 81-105.
4.E. N. Dancer, The effect of domain shape on the number of positive solution of certain nonlinear equations, J. of Diff. Equation 74(1988), 120-156.
Gidas, B., Wei-Ming Ni, and L. Nirenberg, Symmetry and related properties via the maximum principle, Comm. Math. Phys. 68 (1978), 209-243.
5.D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second order, Springer-Verlag, New York, 1983.
6.W. C. Lien, S. Y. Tzeng, and H. C. Wang, Existence of solutions of semilinear elliptic problems in unbounded domains, Differential Integral Equations 6 (1993), 1281-1298.
7.R. Palais, The Principle of symmetric criticality, Comm. Math. Phys. 69 (1979), 19-30.
8.P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, Regional Conference Series in Mathematics, American Mathematical Society, 1986.
9.H. L. Royden, Real Analysis, Macmillan Publishing Company, New York, 1988.
10.H. C. Wang, Nonlinear Analysis, National Tsing Hua University Press, Taiwan, 2003.
11.E. Zeidler, Nonlinear Functional Analysis and its Applications II/A, Springer-Verlag, New York, 1989.
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top